# SDR QXEA2012062800582

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 3,386 hours, 3,536 cycles
- System (JASC): 2701 · Control Column Section
- Part: Actuator
- Part number: C18117AA
- Part serial: 214
- Condition: Noisy
- Location: Control Column
- Part time: 25,345 hours, 26,549 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE CONTROL YOKE IS MOVED LT AND RT THERE IS A RUBBING SOUND COMING FROM BEHIND PANEL AFT OF F/O SEAT.  CONTROL YOKE DOES NOT FEEL ABNORMAL.  NO ABNORMALITIES CONTROLLING ACFT IN FLIGHT.  OPERATED AILERON TO LT/RT FOUND NOISE TO BE COMING FROM ROLL ACTUATOR UNDER COPILOTS FLOOR INSPECTED AILERON AUTO PILOT CABLE RUN FOR DEFECTS, NO DEFECTS NOTED.  REMOVED ROLL ACTUATOR IAW 22-11-000-801 INSTALLED SERVICABLE UNIT IAW 22-11-400-801.  OPS CHECKED GOOD. NO NOISE NOTED.  RETURNED TO SERVICE.
